MathSciNet Relay Station
MathSciNet bibliographic data
MR651627 (83c:68008) 68A05 (90B22)
Foschini, Gerard J. Equilibria for diffusion models of pairs of communicating computers—symmetric case. IEEE Trans. Inform. Theory 28 (1982), no. 2, 273–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement